MAUDE Adverse Event Report: CARTIHEAL LTD. IMPLANT 3 PACK ARAGONITE D7.5 H10; IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR

CARTIHEAL LTD. IMPLANT 3 PACK ARAGONITE D7.5 H10; IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR
Catalog Number CHP0753
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Arthralgia (2355); Swelling/ Edema (4577)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a cartilage repair surgery had been conducted on (b)(6) 2025 with three (3) 7.5 mm x 10 mm agili-c implants on an unspecified anatomical location, the patient started experiencing pain and swelling around four (4) months post-operatively.The surgeon noticed that the most posterior implant was left proud.A revision surgery was conducted on (b)(6) 2025 to replace such implant with a 10 mm x 10 mm agili-c implant.Part of the implant had broken off and was floating around in the joint; it was removed with an arthroscopic grasper.The site of the revision was prepared with normal agili-c technique for a 10mm implant.The patient has presented positive improvements thus far.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
H11: h3, h6: the reported device was not available to the designated complaint unit for evaluation.A review of production records showed that there is no indication to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review for the last 12 months revealed no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately; there are no indications to suggest that the anticipated risk is not adequate.A review of the manufacturing process found that during the shaping process the device is 100% inspected to detect voids, overlapping channels, cracks and spots, which are considered not acceptable.According to the surgical technique, the implant must be (i) pushed gently during implantation, (ii) visually inspected post-implantation to ensure that it was not fractured, and (iii) recessed at least 2 mm below the articular surface to ensure proper implantation.Considering that the implant was left proud, the most probable root cause was a failure to follow instructions in the surgical technique.Based on this investigation, the need for corrective action is not indicated.

Brand Name
IMPLANT 3 PACK ARAGONITE D7.5 H10
Common Device Name
IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR
Manufacturer (Section D)
CARTIHEAL LTD.
17 atir yeda street
kfar saba central 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL LTD.
17 atir yeda street
kfar saba central 44643 13
IS   4464313
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24079824
Report Number3013881076-2026-00002
Device Sequence Number5976428
Product Code QRU
UDI-Device Identifier07290019087175
UDI-Public7290019087175
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCHP0753
Device Lot Number165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale